Skip to main content
Log in

Limit periodic Schur algorithms, the case 441-1441-1441-1

  • Published:
Numerical Algorithms Aims and scope Submit manuscript


We show that if a function bounded in the unit disk gives rise to a limit periodic Schur algorithm with |γ|=1, Σd n ,<∞ then the function can be continued analytically to a meromorphic function in the entire plane except, possibly, for an essential singularity at z=−1. The lpS provides a very good approximation to the function.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. J. Schur, Über Potenzreihen die im Inneren des Einheitskreises beschränkt sind, J. reine u. angewandte Math. 147 (1917) 205–232; 148 (1918/19) 122–145.

    Google Scholar 

  2. W.J. Thron, Some results on separate convergence of continued fractions,Computational Methods and Function Theory, eds. St. Ruscheweyh, E.B. Saff, L.C. Salinas and R.S. Varga, Lecture Notes in Mathematics 1435 (Springer, Berlin/Heidelberg) pp. 191–200.

  3. W.J. Thron, Truncation error for limit periodic Schur algorithms, SIAM J. Math. Anal.

Download references

Author information

Authors and Affiliations


Additional information

This research was supported in part by the US National Science Foundation under Grant DMS-9103141.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Thron, W.J. Limit periodic Schur algorithms, the case 441-1441-1441-1. Numer Algor 3, 441–450 (1992).

Download citation

  • Issue Date:

  • DOI:

AMS (MOS) subject classification